Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 280, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jul 29, 2012, 6:38 PM CDT for Grant County, Hot Spring County, Saline County, Arkansas. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2012, 6:38 PM CDT (23:38 UTC)
- Expired
- Jul 29, 2012, 7:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Grant County, AR, Hot Spring County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 46 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 6:50 PM CDT | HAIL 1 | Haskell, AR | |
| Jul 29, 6:56 PM CDT | TSTM WND DMG | Benton, AR | DOWNED TREES REPORTED IN BENTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.6 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2359 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
935 WUUS54 KLZK 292338 SVRLZK ARC053-059-125-300015- /O.NEW.KLZK.SV.W.0280.120729T2338Z-120730T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 638 PM CDT SUN JUL 29 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN GRANT COUNTY IN CENTRAL ARKANSAS... NORTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS... SOUTH CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS... * UNTIL 715 PM CDT * AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES NORTH OF HASKELL...OR 3 MILES WEST OF BENTON...AND MOVING SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... BENTON... TULL... TRASKWOOD... HASKELL... WOODLAND HILLS... SHAW... GRAPE... GLEN ROSE... FENTER... CONGO... BAUXITE... LENA... KENTUCKY... DETONTI... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 107 AND 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3446 9242 3436 9268 3459 9278 3467 9258 TIME...MOT...LOC 2338Z 335DEG 4KT 3455 9263 $$ 56
1 follow-up statement
094 WWUS54 KLZK 300001 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 701 PM CDT SUN JUL 29 2012 ARC053-059-125-300015- /O.CON.KLZK.SV.W.0280.000000T0000Z-120730T0015Z/ GRANT AR-HOT SPRING AR-SALINE AR- 701 PM CDT SUN JUL 29 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SALINE...NORTHEASTERN HOT SPRING AND NORTHWESTERN GRANT COUNTIES UNTIL 715 PM CDT... AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES SOUTHEAST OF BENTON...MOVING SOUTHEAST AT 5 MPH. TREES HAVE BEEN REPORTED BLOWN DOWN INTHE CITY OF BENTON. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... BENTON... TULL... TRASKWOOD... HASKELL... WOODLAND HILLS... SHAW... GRAPE... GLEN ROSE... FENTER... CONGO... BAUXITE... LENA... KENTUCKY... DETONTI... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 106 AND 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3446 9242 3436 9268 3459 9278 3467 9258 TIME...MOT...LOC 0001Z 324DEG 5KT 3454 9254 $$ 56
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:27 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 29, 3:27 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 327 PM CDT SUN JUL 29 2012 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT FEW STORMS POPPING UP FROM HARRISON AND MOUNTAIN HOME SOUTHWARD TOWARD MOUNT IDA...HOT SPRINGS AND BENTON. OTHERWISE...IT HAS BEEN ANOTHER DRY AFTERNOON. A SOUTHEAST WIND HAS KEPT TEMPERATURES FROM WARMING AS MUCH AS SATURDAY IN MOST AREAS. HIGH PRESSURE IN THE PLAINS WILL CONTINUE TO BE THE DOMINANT WEATHER FEATURE IN THE NEAR TERM. UNDER THE HIGH...TEMPERATURES WILL BE ABOVE NORMAL WITH ONLY ISOLATED PRECIPITATION. ON MONDAY...A COLD FRONT WILL TRY TO APPROACH THE REGION FROM THE NORTH. WEST/SOUTHWEST WINDS WILL KICK UP AHEAD OF THE FRONT...AND THIS WILL INCREASE THE FIRE DANGER GIVEN DRY VEGETATION/CONTINUING DROUGHT CONDITIONS. ISSUED A SPECIAL WEATHER STATEMENT/GRAPHICAST TO ADDRESS ISSUE. IT WILL BE EXCESSIVELY HOT MONDAY AND TUESDAY...WITH TEMPERATURES MOSTLY IN THE TRIPLE DIGITS AND HEAT INDEX VALUES OVER 105 DEGREES. KEPT A HEAT ADVISORY POSTED THE NEXT COUPLE OF DAYS IN MOST AREAS. TOWARD THE END OF THE PERIOD...THE HIGH MAY NUDGE TOWARD THE ROCKIES A BIT. A NORTHWEST WIND FLOW ALOFT MAY BRING A WEAK STORM SYSTEM OR TWO...AND CHANCES FOR ISOLATED TO SCATTERED THUNDERSTORMS ON WEDNESDAY. TEMPERATURES MAY NOT BE QUITE AS HOT EITHER. && .LONG TERM...THURSDAY THROUGH SUNDAY UPPER RIDGING IS EXPECTED TO BE MORE CENTERED OVER THE SOUTHERN TO CENTRAL ROCKIES TO THE WESTERN PLAINS IN THE EXTENDED. THIS WOULD STILL KEEP TEMPS HOT OVER AR...BUT WITH SOME NW UPPER FLOW INTO THE SOUTHERN PLAINS...SOME SHORT WAVE ENERGY MAY BRING SOME CHANCES OF CONVECTION TO THE REGION. IN PLACE MOIST...HOT AND UNSTABLE ATMOSPHERE...ESPECIALLY IN THE AFTERNOON TO EARLY EVENING...WILL HELP CONVECTION POTENTIAL. CURRENT FORECAST HAS SLIGHT TO CHANCE OF CONVECTION EACH DAY...MAINLY IN THE AFTERNOON TO EARLY EVENING..AND MAINLY CENTRAL TO EASTERN AREAS. AT THIS TIME THIS LOOKS GOOD AND WILL NOT CHANGE. ADDED SLIGHT CHANCE TO SUNDAY FORECAST BASED ON MODEL TRENDS. TEMPS WILL REMAIN SUMMER LIKE WITH 90S TO SEVERAL READINGS AROUND 100 DEGREES THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 75 103 75 102 / 10 20 10 10 CAMDEN AR 76 104 76 103 / 10 10 10 10 HARRISON AR 77 104 77 103 / 10 10 10 10 HOT SPRINGS AR 76 106 76 105 / 10 10 10 10 LITTLE ROCK AR 78 107 78 106 / 10 10 10 10 MONTICELLO AR 75 102 75 101 / 10 20 10 10 MOUNT IDA AR 75 106 75 105 / 10 10 10 10 MOUNTAIN HOME AR 75 105 75 104 / 10 20 10 10 NEWPORT AR 76 103 76 102 / 10 20 10 10 PINE BLUFF AR 77 104 77 103 / 10 20 10 10 RUSSELLVILLE AR 75 108 75 107 / 10 10 10 10 SEARCY AR 77 105 77 104 / 10 20 10 10 STUTTGART AR 77 104 77 103 / 10 20 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE- CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT- HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE- POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. HEAT ADVISORY FROM 10 AM MONDAY TO 9 PM CDT TUESDAY FOR BAXTER- BOONE-CLEBURNE-FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON- SEARCY-SHARP-STONE-VAN BUREN. HEAT ADVISORY UNTIL 9 PM CDT TUESDAY FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER- GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-WHITE-WOODRUFF-YELL. && SHORT TERM...46 / LONG TERM...59
Hazardous weather outlook, Jul 29, 2:35 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 235 PM CDT SUN JUL 29 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 235 PM CDT SUN JUL 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL STRENGTHEN OVER THE REGION OVER THE NEXT COUPLE OF DAYS. UNDER THE HIGH...HEAT WILL BE A SIGNIFICANT CONCERN... WITH HIGHS TODAY RANGING FROM NEAR 100 DEGREES IN THE NORTHEAST TO 105 TO 110 DEGREES IN THE CENTRAL AND WEST. THE COMBINATION OF HOT TEMPERATURES AND HUMIDITY WILL ALLOW FOR AFTERNOON HEAT INDEX VALUES FROM 105 TO NEAR 110 DEGREES IN MUCH OF CENTRAL AND SOUTHERN ARKANSAS. AS SUCH...A HEAT ADVISORY IS IN EFFECT. A HIGH WILDFIRE DANGER CONTINUES DUE TO OVERALL DROUGHT CONDITIONS AND DRY VEGETATION. MOST COUNTIES HAVE BURN BANS IN PLACE. OUTDOOR BURNING OF ANY KIND IS STRONGLY DISCOURAGED. AN ISOLATED THUNDERSTORM MAY DEVELOP IN THE AFTERNOON TO EARLY EVENING TODAY BUT OVERALL COVERAGE AND RAIN AMOUNTS WILL BE QUITE LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT CONCERNS WILL CONTINUE INTO THE WORK WEEK. HIGHS ON MONDAY ARE EXPECTED TO RANGE FROM 102 TO 108 DEGREES IN A LARGE PART OF THE STATE. A FEW LOCATIONS MAY REACH AND EVEN EXCEED 110 DEGREES... ESPECIALLY IN THE CENTRAL PORTION AND THE ARKANSAS RIVER VALLEY. TUESDAY WILL NOT FARE MUCH BETTER...WITH AFTERNOON READINGS FROM 100 TO NEAR 110 DEGREES EXPECTED. A HEAT ADVISORY IS IN EFFECT FOR A LARGE PART OF ARKANSAS ON MONDAY DUE TO THE HOT TEMPERATURES AND HUMIDITY. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 105 TO NEAR 110 DEGREES. IT IS POSSIBLE THE HEAT ADVISORY WILL BE CONTINUED INTO TUESDAY. FOR THE REMAINDER OF THE PERIOD...ABOVE NORMAL TEMPERATURES WILL CONTINUE...WITH ONLY SMALL CHANCES OF SHOWERS AND STORMS. THE WILDFIRE DANGER IS EXPECTED TO REMAIN HIGH THROUGH THE PERIOD WITH HOT AND MOSTLY DRY CONDITIONS. MONDAY WILL BE THE MOST HAZARDOUS DAY...WITH WINDS OF 10 TO 20 MPH EXPECTED...AND AFTERNOON HUMIDITY BELOW 20 PERCENT IN MUCH OF THE AREA. FOR THIS REASON...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 57/59
In the hours before
Special weather statement, Jul 29, 4:47 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 447 PM CDT SUN JUL 29 2012 ARZ062-292215- DALLAS AR- 447 PM CDT SUN JUL 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS COUNTY UNTIL 515 PM CDT... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF SPARKMAN...OR 15 MILES EAST OF ARKADELPHIA...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PRINCETON... MANNING... WAVE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3403 9259 3387 9273 3405 9289 3413 9284 TIME...MOT...LOC 2146Z 308DEG 11KT 3405 9281 51
Special weather statement, Jul 29, 5:03 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 503 PM CDT SUN JUL 29 2012 ARZ038-039-041-042-292235- GARLAND AR-MONTGOMERY AR-PERRY AR-YELL AR- 503 PM CDT SUN JUL 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YELL...EXTREME SOUTHWESTERN PERRY...NORTHEASTERN MONTGOMERY AND NORTHWESTERN GARLAND COUNTIES UNTIL 530 PM CDT... AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF LENA LNDG REC AREA...OR 10 MILES NORTH OF LAKE OUACHITA...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LAKE OUACHITA... LENA LNDG REC AREA... MT TABOR... FANNIE... AVANT... POWELL MTN... PILOT KNOB... OUACHITA PINNACLE... IRONS FORK REC AREA... CEDAR FOURCHE PARK... BUCKVILLE... BRADY MTN REC AREA... AVANT LANDING... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3474 9312 3455 9327 3469 9348 3484 9337 TIME...MOT...LOC 2203Z 302DEG 5KT 3473 9335 56
Special weather statement, Jul 29, 5:03 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 503 PM CDT SUN JUL 29 2012 ARZ042-053-054-292235- CLARK AR-GARLAND AR-HOT SPRING AR- 503 PM CDT SUN JUL 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOT SPRING...EXTREME SOUTHWESTERN GARLAND AND NORTHWESTERN CLARK COUNTIES UNTIL 530 PM CDT... AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF AMITY...OR 8 MILES WEST OF DEGRAY LAKE...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... DEGRAY LAKE... DEGRAY LAKE SP... POINT CEDAR... MARCUS... CANEY... BISMARCK... ALPINE... SHOUSE FORD REC AREA... RUNYAN BRIDGE... OZAN POINT... OLD DE ROCHE... OAK BOWER... MT MORIAH... LENOX MARCUS PARK... LENOX... LAMBERT... LAKE BARKSDALE... KIRKSEY RESERVOIR... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3429 9308 3410 9323 3425 9346 3441 9335 TIME...MOT...LOC 2203Z 302DEG 5KT 3428 9331 56
Special weather statement, Jul 29, 5:18 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 518 PM CDT SUN JUL 29 2012 ARZ039-042-043-292305- GARLAND AR-PERRY AR-SALINE AR- 518 PM CDT SUN JUL 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE... SOUTHWESTERN PERRY AND NORTHERN GARLAND COUNTIES UNTIL 600 PM CDT... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF NIMROD LAKE...OR 18 MILES SOUTHWEST OF PERRYVILLE...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... LONG MTN... NIMROD... HOLLIS... FOURCHE JUNCTION... DEBERRIE... WHITE OAK MTN... SMITH PINNACLE... ROCK CREEK LAKE... NORTH DECKARD MTN... IRON SPRING ROADSIDE PARK... GRINDSTONE MTN... FORKED MTN... FLATSIDE PINNACLE... DECKARD MTN... CRYSTAL MTN... COVE MTN... CHINQUAPIN MTN... BREAD CREEK PINNACLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3486 9285 3469 9303 3489 9325 3502 9309 TIME...MOT...LOC 2218Z 315DEG 7KT 3489 9309 56
Special weather statement, Jul 29, 5:19 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 519 PM CDT SUN JUL 29 2012 ARZ062-292305- DALLAS AR- 519 PM CDT SUN JUL 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS COUNTY UNTIL 600 PM CDT... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF SPARKMAN...OR 15 MILES SOUTHEAST OF ARKADELPHIA...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SPARKMAN... PRINCETON... MANNING... DALARK... WAVE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3398 9257 3384 9285 3405 9289 3411 9283 TIME...MOT...LOC 2219Z 315DEG 9KT 3402 9282 51
Special weather statement, Jul 29, 6:35 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 635 PM CDT SUN JUL 29 2012 ARZ043-054-055-300005- GRANT AR-HOT SPRING AR-SALINE AR- 635 PM CDT SUN JUL 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...EXTREME NORTHEASTERN HOT SPRING AND NORTHWESTERN GRANT COUNTIES UNTIL 700 PM CDT... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF BENTON...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... BENTON... TULL... TRASKWOOD... HASKELL... WOODLAND HILLS... SHAW... NANCE... GRAPE... BAUXITE... LENA... KENTUCKY... DETONTI... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 108 AND 121. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3451 9239 3436 9259 3455 9277 3467 9262 TIME...MOT...LOC 2335Z 316DEG 5KT 3454 9262 56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 2:29 AM CDT | Heat Advisory | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 3 more | 5 days |
| Jul 29, 3:01 AM CDT | Fire Weather Watch | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 40 hr |
| Jul 29, 1:58 PM CDT | Special Weather Statement | LZK | Saline | 32 min |
| Jul 29, 3:09 PM CDT | Special Weather Statement | LZK | Saline | 31 min |
| Jul 29, 3:25 PM CDT | Special Weather Statement | LZK | Montgomery | 45 min |
| Jul 29, 3:27 PM CDT | Special Weather Statement | LZK | Clark | 43 min |
| Jul 29, 3:39 PM CDT | Severe Thunderstorm Warning | LZK | Clark | 36 min |
| Jul 29, 3:44 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery | 46 min |
| Jul 29, 4:14 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 31 min |
| Jul 29, 4:15 PM CDT | Severe Thunderstorm Warning | LZK | Garland | 30 min |
| Jul 29, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Yell | 25 min |
| Jul 29, 4:47 PM CDT | Special Weather Statement | LZK | Dallas | 28 min |
| Jul 29, 4:51 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 24 min |
| Jul 29, 5:03 PM CDT | Special Weather Statement | LZK | Garland | 32 min |
| Jul 29, 5:18 PM CDT | Special Weather Statement | LZK | Perry | 47 min |
| Jul 29, 5:19 PM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| Jul 29, 6:35 PM CDT | Special Weather Statement | LZK | Saline | 30 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.